Alert archive / Kansas / Wind Advisories in 2024

Wind Advisory 5, NWS Wichita, KS

March 23, 202426 counties in Kansas

NWS Wichita, KS issued this wind advisory at Mar 23, 2024, 2:54 AM CDT for 26 counties in Kansas. It took effect at Mar 24, 2024, 7:00 AM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Mar 23, 2024, 2:54 AM CDT (07:54 UTC)
In effect from
Mar 24, 2024, 7:00 AM CDT
Expired
Mar 25, 2024, 3:10 AM CDT
In force
20 hr
Issued by
NWS Wichita, KS
All 26 counties

Allen County, KS, Barton County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Ellsworth County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Labette County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Montgomery County, KS, Neosho County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS

The radar

The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 7.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2024-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2024-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
777 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
-45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

342 
WWUS73 KICT 230754
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
254 AM CDT Sat Mar 23 2024

KSZ052-053-068>072-083-092>096-098>100-232200-
/O.NEW.KICT.WI.Y.0005.240324T1200Z-240325T1500Z/
Marion-Chase-Harvey-Butler-Greenwood-Woodson-Allen-Sedgwick-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
Including the cities of Hillsboro, Marion, Peabody, 
Cottonwood Falls, Strong City, Newton, El Dorado, Augusta, 
Andover, Rose Hill, Eureka, Madison, Yates Center, Iola, 
Humboldt, Derby, Haysville, Bel Aire, Park City, Valley Center, 
Wichita, Wellington, Winfield, Arkansas City, Howard, Moline, 
Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale,
Coffeyville, Independence, and Parsons
254 AM CDT Sat Mar 23 2024

...WIND ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 10 AM CDT MONDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of Central, South Central and Southeast 
  Kansas.

* WHEN...From 7 AM Sunday to 10 AM CDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ032-033-047>051-067-082-091-232200-
/O.CON.KICT.HW.A.0001.240324T1500Z-240325T0000Z/
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Reno-
Kingman-Harper-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, 
McPherson, Hutchinson, Kingman, Anthony, Harper, and Attica
254 AM CDT Sat Mar 23 2024

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

* WHAT...South winds 30 to 40 mph with gusts up to 60 mph 
  possible.

* WHERE...Russell, Lincoln, Barton, Ellsworth, Saline, Rice, 
  McPherson, Reno, Kingman and Harper Counties.

* WHEN...From Sunday morning through Sunday evening.

* IMPACTS...Damaging winds could blow down trees and power lines.
  Widespread power outages are possible. Travel could be
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$
4 follow-up statements
667 
WWUS73 KICT 231647
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
1147 AM CDT Sat Mar 23 2024

KSZ032-033-047>051-067-082-091-240700-
/O.UPG.KICT.HW.A.0001.240324T1500Z-240325T0000Z/
/O.NEW.KICT.HW.W.0001.240324T1200Z-240325T0000Z/
/O.EXB.KICT.WI.Y.0005.240325T0000Z-240325T1500Z/
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Reno-
Kingman-Harper-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, 
McPherson, Hutchinson, Kingman, Anthony, Harper, and Attica
1147 AM CDT Sat Mar 23 2024

...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 7 PM CDT SUNDAY...
...WIND ADVISORY IN EFFECT FROM 7 PM SUNDAY TO 10 AM CDT MONDAY...

* WHAT...For the High Wind Warning, south winds 35 to 45 mph with
  gusts up to 60 mph expected. For the Wind Advisory, south winds
  25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Russell, Lincoln, Barton, Ellsworth, Saline, Rice, 
  McPherson, Reno, Kingman and Harper Counties.

* WHEN...For the High Wind Warning, from 7 AM to 7 PM CDT 
  Sunday. For the Wind Advisory, from 7 PM Sunday to 10 AM CDT 
  Monday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in wooded areas and around 
trees and branches. If possible, remain in the lower levels of 
your home during the windstorm, and avoid windows. Use caution if 
you must drive.

&&

$$

KSZ052-053-068>072-083-092>096-098>100-240700-
/O.CON.KICT.WI.Y.0005.240324T1200Z-240325T1500Z/
Marion-Chase-Harvey-Butler-Greenwood-Woodson-Allen-Sedgwick-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
Including the cities of Hillsboro, Marion, Peabody, 
Cottonwood Falls, Strong City, Newton, El Dorado, Augusta, 
Andover, Rose Hill, Eureka, Madison, Yates Center, Iola, 
Humboldt, Derby, Haysville, Bel Aire, Park City, Valley Center, 
Wichita, Wellington, Winfield, Arkansas City, Howard, Moline, 
Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale,
Coffeyville, Independence, and Parsons
1147 AM CDT Sat Mar 23 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM SUNDAY TO 10 AM CDT
MONDAY...

* WHAT...South winds 30 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of Central, South Central and Southeast 
  Kansas.

* WHEN...From 7 AM Sunday to 10 AM CDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
266 
WWUS73 KICT 240828
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
328 AM CDT Sun Mar 24 2024

KSZ032-033-047>051-067-082-091-242230-
/O.CON.KICT.HW.W.0001.240324T1200Z-240325T0000Z/
/O.CON.KICT.WI.Y.0005.240325T0000Z-240325T1500Z/
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Reno-
Kingman-Harper-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, 
McPherson, Hutchinson, Kingman, Anthony, Harper, and Attica
328 AM CDT Sun Mar 24 2024

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO
7 PM CDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
10 AM CDT MONDAY...

* WHAT...For the High Wind Warning, south winds 35 to 45 mph 
  with gusts up to 60 mph expected. For the Wind Advisory, south 
  winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Portions of Central and South Central Kansas.

* WHEN...For the High Wind Warning, from 7 AM to 7 PM CDT 
  Sunday. For the Wind Advisory, from 7 PM Sunday to 10 AM CDT 
  Monday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in wooded areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

KSZ052-053-068>072-083-092>096-098>100-242230-
/O.CON.KICT.WI.Y.0005.240324T1200Z-240325T1500Z/
Marion-Chase-Harvey-Butler-Greenwood-Woodson-Allen-Sedgwick-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
Including the cities of Hillsboro, Marion, Peabody, 
Cottonwood Falls, Strong City, Newton, El Dorado, Augusta, 
Andover, Rose Hill, Eureka, Madison, Yates Center, Iola, 
Humboldt, Derby, Haysville, Bel Aire, Park City, Valley Center, 
Wichita, Wellington, Winfield, Arkansas City, Howard, Moline, 
Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale,
Coffeyville, Independence, and Parsons
328 AM CDT Sun Mar 24 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO
10 AM CDT MONDAY...

* WHAT...South winds 30 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of Central, South Central and Southeast 
  Kansas.

* WHEN...From 7 AM Sunday to 10 AM CDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
766 
WWUS73 KICT 242138
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
438 PM CDT Sun Mar 24 2024

KSZ032-033-047>051-067-082-091-251145-
/O.CAN.KICT.HW.W.0001.000000T0000Z-240325T0000Z/
/O.EXT.KICT.WI.Y.0005.240324T2200Z-240325T1500Z/
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Reno-
Kingman-Harper-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, 
McPherson, Hutchinson, Kingman, Anthony, Harper, and Attica
438 PM CDT Sun Mar 24 2024

...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM CDT MONDAY...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Russell, Lincoln, Barton, Ellsworth, Saline, Rice, 
  McPherson, Reno, Kingman and Harper Counties.

* WHEN...Until 10 AM CDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ052-053-068>072-083-092>096-098>100-251145-
/O.CAN.KICT.WI.Y.0005.000000T0000Z-240325T1500Z/
/O.NEW.KICT.WI.Y.0006.240324T2200Z-240325T1500Z/
Marion-Chase-Harvey-Butler-Greenwood-Woodson-Allen-Sedgwick-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
Including the cities of Hillsboro, Marion, Peabody, 
Cottonwood Falls, Strong City, Newton, El Dorado, Augusta, 
Andover, Rose Hill, Eureka, Madison, Yates Center, Iola, 
Humboldt, Derby, Haysville, Bel Aire, Park City, Valley Center, 
Wichita, Wellington, Winfield, Arkansas City, Howard, Moline, 
Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale,
Coffeyville, Independence, and Parsons
438 PM CDT Sun Mar 24 2024

...WIND ADVISORY IN EFFECT UNTIL 10 AM CDT MONDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of Central, South Central and Southeast 
  Kansas.

* WHEN...Until 10 AM CDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
108 
WWUS73 KICT 250810
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
310 AM CDT Mon Mar 25 2024

KSZ032-033-047>051-067-082-091-250915-
/O.CAN.KICT.WI.Y.0005.000000T0000Z-240325T1500Z/
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Reno-
Kingman-Harper-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, 
McPherson, Hutchinson, Kingman, Anthony, Harper, and Attica
310 AM CDT Mon Mar 25 2024

...WIND ADVISORY IS CANCELLED...

While winds will shift from the south to north today, they are 
expected to remain just below wind advisory criteria. 

$$

KSZ052-053-068>072-083-092>096-098>100-250915-
/O.CAN.KICT.WI.Y.0006.000000T0000Z-240325T1500Z/
Marion-Chase-Harvey-Butler-Greenwood-Woodson-Allen-Sedgwick-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
Including the cities of Hillsboro, Marion, Peabody, 
Cottonwood Falls, Strong City, Newton, El Dorado, Augusta, 
Andover, Rose Hill, Eureka, Madison, Yates Center, Iola, 
Humboldt, Derby, Haysville, Bel Aire, Park City, Valley Center, 
Wichita, Wellington, Winfield, Arkansas City, Howard, Moline, 
Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale,
Coffeyville, Independence, and Parsons
310 AM CDT Mon Mar 25 2024

...WIND ADVISORY IS CANCELLED...

South winds will shift and become northwest later today, though
are expected to remain below wind advisory criteria.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Mar 23, 12:42 AM CDT, 2 hours 12 minutes earlier. Its key messages:

  • Very strong south winds with gusts of 50-60 mph on Sunday.
  • Increasing chances for showers and thunderstorms Saturday night through early Monday, with a brief transition to snow possible over parts of central Kansas early Monday.
  • Some storms on Sunday could be strong or severe with damaging winds and large hail.
Area forecast discussion, Mar 23, 12:42 AM CDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
1242 AM CDT Sat Mar 23 2024

.KEY MESSAGES...

- Very strong south winds with gusts of 50-60 mph on Sunday.

- Increasing chances for showers and thunderstorms Saturday
  night through early Monday, with a brief transition to snow
  possible over parts of central Kansas early Monday.

- Some storms on Sunday could be strong or severe with damaging
  winds and large hail.

&&

.DISCUSSION...
Issued at 251 PM CDT Fri Mar 22 2024

A cold front moved through early today bringing gusty north winds in
it's wake. Breezy northeast winds this evening will gradually
diminish with seasonably cool lows anticipated tonight.

A stable post-frontal regime will be in place across the area
on Saturday with seasonable temperatures anticipated. Afternoon
highs are expected to climb into the upper 50s for most areas. A
subtle shortwave trough may bring an increase in mid clouds
during the afternoon hours with minimal impacts to sensible
weather.

Large-scale forcing for ascent will increase late Saturday night
with increasing chances(60% central KS, 30% south central KS) for
showers and storms as we move into the predawn hours on Sunday.
Multiple rounds of showers and storms (60-80% chance) will be
possible on Sunday as we remain within the warm sector. Very strong
southerly winds are also anticipated and a high wind watch is in
effect for all of central Kansas and portions of south central
Kansas on Sunday. We could see some strong or severe storms on
Sunday and any storms will bring the potential for 50-60 mph wind
gusts given such strong low level flow in place. Steep mid-lvl lapse
rates and some modest elevated CAPE may also bring some potential
for large hail with the stronger storms. A wind advisory will likely
be issued for areas east of the high wind watch that is in effect on
Sunday and perhaps into Sunday night. The dryline will advance
eastward over the area Sunday night bringing an end to measurable
precipitation for most areas. As we move into the morning hours on
Monday we could see a brief transition to wintry weather across
portions of central KS but impactful winter weather is expected to
remain north and west of our forecast area.

Cold air will overspread the area in the wake of the cold front with
highs struggling to climb out of the 30s across portions of central
Kansas while those in far southeast KS see highs in the upper 60s to
near 70. Some low pops were maintained along the I-70 corridor on
Monday night where some light snow or snow flurries could linger.
Much colder air will arrive with lows Tue morning falling into the
teens and 20s in some areas (coldest in our central KS counties).

Mean large-scale troughing over the central CONUS will result in a
continuation of below normal temperatures and dry conditions Tue-Wed
while values begin to moderate as we move through the day on
Wednesday.

Shortwave ridging will build into the central CONUS by Thursday
bringing rising heights/increasing thickness and rising
temperatures. Another shortwave trough is progged to lift into the
Northern Plains on Fri bringing gusty southwest winds and rising
temperatures to the area late in the week. The airmass may remain
capped on Friday given the current track of the shortwave
trough.

&&

.AVIATION /06Z TAFS THROUGH 06Z SUNDAY/...
Issued at 1242 AM CDT Sat Mar 23 2024

Satellite trends showed MVFR stratus cigs were gradually moving
westward from eastern Kansas across the Flint Hills during the
midnight hour. The leading edge of the stratus should make it
across the I-135 corrdior during the predawn hours, though
should tend to scatter out around sunrise. Northeast winds will
keep the low level airmass mixed enough to preclude much in the
way of reduced visibility in fog. Easterly component winds will
gradually veer more from the southeast and increase by late
Saturday afternoon and evening. Strong lee-side pressure falls
will result in stronger south to southeast winds later on
Saturday evening with low level wind shear conditions developing
toward midnight.

KED

&&

.FIRE WEATHER...
Issued at 255 PM CDT Fri Mar 22 2024

Very strong south winds will develop across the area on Sunday with
wind gusts exceeding 50 mph at times. A very high fire danger may be
offset by high relative humidity and multiple rounds of showers and
storms.

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
High Wind Watch from Sunday morning through Sunday evening for
KSZ032-033-047>051-067-082-091.

&&

DISCUSSION...MWM
AVIATION...KED
FIRE WEATHER...
Hazardous weather outlook, Mar 22, 7:26 PM CDT, 7 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
726 PM CDT Fri Mar 22 2024

KSZ032-033-047>053-067>072-082-083-091>096-098>100-240030-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
726 PM CDT Fri Mar 22 2024

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorm chances return Saturday night through Sunday night
areawide. Strong to severe thunderstorms and locally heavy rainfall
are possible on Sunday and Sunday evening.

Very strong southerly winds in excess of 50 mph may fuel very high
fire danger for areas west of the Flint Hills Sunday, but higher
low level moisture and precipitation may preclude elevated fire
weather concerns. The stronger winds will blow around any unsecured
objects and pose challenges for high profile vehicles especially on
east to west running roads.

A brief transition to snow may be possible across central Kansas
late Sunday night into Monday. Little or no accumulation is
expected at this time.

Strong south winds will continue Sunday night into Monday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 11:47 AM CDTHigh Wind WarningICTBarton, Ellsworth, Harper, Kingman, Lincoln, McPherson and 4 more29 hr

Nearby

Wind Advisories in Kansas, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.